# SDR SWAA2024090618644

- Difficulty date: July 29, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 65,251 hours, 39,171 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST OUT OF ADJUSTMENT FWD SERVICE DOOR 2024-473109<[01] PERFORMED ADJUSTMENT FWD SERVICE DOOR IAW B737-700 AMM 52-41-00-400-801  SEEN INDIVIDUAL SING OFF BELLOW;[02] CORRECTED STEP 1 PERFORMED ADJUSTMENT FWD SERVICE DOOR IAW B737-700 AMM 52-41-00-400-801  SEE INDIVIDUAL SIGN OFF BELLOW;[03] PERFORMED ADJUSTMENT FWD SERVICE DOOR IAW B737-700 AMM 52-41-00-400-801 SEE INDIVIDUAL SIGN OFF BELLOW
